# SDR GTIA2022090236634

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 8,098 hours, 3,331 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF & CLIMB BELOW 10,000 - N2 VIBE ECAM - N2 VIBE WAS 5.6 AND CLIMBING OBSERVED ON ENG 1 -REF TSM 71-00-00-810-873-A PERFORMED STEPS 4A-1 - 4A-5 NO DEFECTS NOTED AT THIS TIME MWI REMAINS OPE A/C OK FOR CONTINUED SERVICE ( ENG #1 )
